MAUDE Adverse Event Report: C.R. BARD, INC. (COVINGTON) -1018233 BARD® BLAKEMORE ESOPHAGEAL-NASOGASTRIC TUBE; BLAKEMORE TUBE

C.R. BARD, INC. (COVINGTON) -1018233 BARD® BLAKEMORE ESOPHAGEAL-NASOGASTRIC TUBE; BLAKEMORE TUBE
Model Number 0092100
Medical Device Problem Code Material Split, Cut or Torn (4008)
Health Effect - Clinical Codes Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/12/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.
 
Event or Problem Description
It was reported that the blakemore tube was damaged.
 
Event or Problem Description
It was reported that the blakemore tube was damaged.
 
Additional Manufacturer Narrative
The reported event was unconfirmed since the problem could not be reproduced.The device did not fail to meet relevant specifications.The product was not used on a patient, therefore it was not used for diagnostic or treatment purposes.The product had not caused the reported failure.No root cause could be found because the reported event was unconfirmed.Blakemore esophageal-nasogastric tube was returned opened with original packaging.The balloon was noted to appear to have portions torn.A photo sample of the blakemore tube was returned as well.Photo showed what appeared to be tears in the tube balloon.Per moncks qe, this is the interface between the glue and balloon cuff.Using a slip tip syringe both balloons were able to be inflated without issue.No leaks were noted.No additional visual defects were noted.Product meets specification which states "the gastric or stomach balloon inflates to specified volume with no problem".The device history record was reviewed and found nothing that could have caused or contributed to the reported event.Labeling review is not required as the reported event was unconfirmed.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.

Brand Name
BARD® BLAKEMORE ESOPHAGEAL-NASOGASTRIC TUBE
Common Device Name
BLAKEMORE TUBE
Manufacturer (Section D)
C.R. BARD, INC. (COVINGTON) -1018233
8195 industrial blvd
covington 30014
Manufacturer (Section G)
C.R. BARD, INC. (COVINGTON) -1018233
8195 industrial blvd
covington 30014
Manufacturer Contact
yonic anderson
8195 industrial blvd
covington 30014
7707846100
MDR Report Key12425565
Report Number1018233-2021-05417
Device Sequence Number14354863
Product Code KNT
UDI-Device Identifier00801741076800
UDI-Public(01)00801741076800
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Consumer
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/22/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/30/2023
Device Model Number0092100
Device Catalogue Number0092100
Device Lot NumberMCEY0008
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 08/12/2021
Supplement Date Received by Manufacturer02/23/2022
Initial Report FDA Received Date09/03/2021
Supplement Report FDA Received Date03/18/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/18/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown